MAUDE Adverse Event Report: Sorin Group Italia Inspire Oxygenator; Oxygenator, Cardiopulmonary Bypass

Sorin Group Italia Inspire Oxygenator; Oxygenator, Cardiopulmonary Bypass
Model Number INSPIRE 8F STERILE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Sorin group italia received a report of a leakage from an inspire 8f oxygenator.The event occurred after 1 hour and 30 minutes of blood circulation.Reportedly, during procedure patient experienced elevated lactate levels and hypoxemia.Consequently, blood transfusion was conducted, which has been considered an additional medical intervention to preclude a serious injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Inspire Oxygenator
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
Sorin Group Italia
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
Manufacturer (Section G)
Soriin Group Italia
via statale 12 nord, 86
mirandola (mo) 41037
IT   41037
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50099526
Report Number9680841-2026-900025
Device Sequence Number18761694
Product Code DTZ
UDI-Device Identifier08033178112383
UDI-Public(01)08033178112383(17)290426(10)2604270002(11)260427(240)050716
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINSPIRE 8F STERILE
Device Lot Number2604270002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown